# SDR ASOA2015110514095

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG SEAT TRACK AT RBL9 BETWEEN FS 364.00 AND 394.00, MARKED AND NEED TO BE EVALUATED.  SEAT TRACK AT RBL9 BETWEEN FS 364.00 AND 394.00 FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-01. REMOVED CORROSION IAW SRM 51-21-06-00.  REMOVED SEAT TRACK AT RBL9 BETWEEN FS 364.00-394.00 IAW AMM 53-01-11-000-802.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  INSTALLED NEW SERIVCABLE SEAT TRACK AT RBL 9, FS 364.00-394.00 IAW AMM 53-01-11-420-001.
